MAUDE Adverse Event Report: MEDSOURCE LABS, LLC CURAPLEX; CURAPLEX CURASLIDE BLOOD CONTROL 20G X 1IN

MEDSOURCE LABS, LLC CURAPLEX; CURAPLEX CURASLIDE BLOOD CONTROL 20G X 1IN
Model Number 1613-862202
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medsource received feedback from our customer stating that: provider had inserted the needle/cathlon in vein, flash detected, started advancing catheter and removing needle.After needle was removed, catheter could not be advanced further to properly place cathlon.When provider went to remove cathlon, it tugged at the skin and finally came out with the end looking busted open.Additionally, they stated that they were not able to get fluids to flow through the product.Due to the possibility of catheter fragments remaining in the vein from the appearance they described in the complaint, it was determined that this was a reportable event.
 
Additional Manufacturer Narrative
The product was not available to be returned for evaluation.A follow-up mdr report will be filed once we have received the results of the investigation that is being performed on the retention samples for that part and lot number.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX CURASLIDE BLOOD CONTROL 20G X 1IN
Manufacturer (Section D)
MEDSOURCE LABS, LLC
8600 shelby court
suite 100
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv
udyog vihar sector 18
grugram, haryana 12201-5
IN   122015
MDR Report Key21026499
Report Number3003674698-2024-00843
Device Sequence Number21108876
Product Code FOZ
UDI-Device Identifier00810094574178
UDI-Public00810094574178
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1613-862202
Device Catalogue Number1613-862202
Device Lot Number30862/0537
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown